# SDR USAA2015031800006

- Difficulty date: March 14, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 60,912 hours, 22,369 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tachometer
- Part number: C20105000
- Part serial: 09782
- Condition: Inoperative
- Location: Zone 700
- Part time: 52,683 hours, 21,558 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN FOR AUTO BRAKE FAULT MSG ON ECAM WITH BRAKES RELEASED.  REPLACED THE NR 4 MLG WHEEL TACHOMETER IAW AMM 32-42-58-000-001A.  REFERENCE SDR CONTROL NR 2015031800007 FOR ADDITIONAL INFORMATION.
